# SDR AU960911

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B
- Engine: Lyc TVO435D1B
- System (JASC): 6220 · Main Rotor Head
- Part: Grip
- Part number: 47120252011
- Condition: Cracked
- Location: Main Rotor Head
- Component: Bell, 4763BKH4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR HEAD GRIPS CRACKED - FOUND DURING EDDY CURRENT  INSPECTION IAW AD/BELL47/92 AMDT4
